Follow
Hossein Aminikhah
Hossein Aminikhah
Professor, Applied Mathematics and Computer Science, University of Guilan, Iran
Verified email at guilan.ac.ir
Title
Cited by
Cited by
Year
Exact and numerical solutions for non-linear Burger’s equation by VIM
J Biazar, H Aminikhah
Mathematical and Computer Modelling 49 (7-8), 1394-1400, 2009
1432009
Study of convergence of homotopy perturbation method for systems of partial differential equations
J Biazar, H Aminikhah
Computers & Mathematics with Applications 58 (11-12), 2221-2230, 2009
1302009
Sub-equation method for the fractional regularized long-wave equations with conformable fractional derivatives
H Aminikhah, AH Refahi Sheikhani, H Rezazadeh
Scientia Iranica 23 (3), 1048-1054, 2016
1232016
An efficient method for quadratic Riccati differential equation
H Aminikhah, M Hemmatnezhad
Communications in Nonlinear Science and Numerical Simulation 15 (4), 835-839, 2010
992010
Exact solutions for nonlinear partial differential equations via Exp‐function method
H Aminikhah, H Moosaei, M Hajipour
Numerical Methods for Partial Differential Equations 26 (6), 1427-1433, 2010
972010
The combined Laplace transform and new homotopy perturbation methods for stiff systems of ODEs
H Aminikhah
Applied Mathematical Modelling 36 (8), 3638-3644, 2012
712012
An effective modification of the homotopy perturbation method for stiff systems of ordinary differential equations
H Aminikhah, M Hemmatnezhad
Applied Mathematics Letters 24 (9), 1502-1508, 2011
602011
Exact solutions for the fractional differential equations by using the first integral method
H Aminikhah, AR Sheikhani, H Rezazadeh
Nonlinear engineering 4 (1), 15-22, 2015
512015
Application of homotopy perturbation method for systems of Volterra integral equations of the first kind
J Biazar, M Eslami, H Aminikhah
Chaos, Solitons & Fractals 42 (5), 3020-3026, 2009
462009
Stability analysis of Hilfer fractional differential systems
H Rezazadeh, H Aminikhah, A Refahi Sheikhani
Mathematical Communications 21 (1), 45-64, 2016
452016
Travelling wave solutions of nonlinear systems of PDEs by using the functional variable method
H Aminikhah, AHR Sheikhani, H Rezazadeh
Boletim da sociedade paranaense de matemática 34 (2), 213-229, 2016
442016
Stability analysis of distributed order fractional Chen system
H Aminikhah, AR Sheikhani, H Rezazadeh
The Scientific World Journal 2013, 2013
432013
Approximate analytical solutions of distributed order fractional Riccati differential equation
H Aminikhah, AHR Sheikhani, H Rezazadeh
Ain shams engineering journal 9 (4), 581-588, 2018
422018
Analytical approximation to the solution of nonlinear Blasius’ viscous flow equation by LTNHPM
H Aminikhah
International Scholarly Research Notices 2012, 2012
412012
Stability analysis of conformable fractional systems
H Rezazadeh, H Aminikhah, SAH REFAHI
IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION 7 (1), 13-32, 2017
352017
Stability analysis of linear distributed order system with multiple time delays
H Aminikhah, AR Sheikhani, H Rezazadeh
UPB scientific bulletin-series a-applied mathematics and Physics 77, 207-218, 2015
352015
A new HPM for ordinary differential equations
H Aminikhah, J Biazar
Numerical Methods for Partial Differential Equations: An International …, 2010
352010
Numerical solution of the distributed-order fractional Bagley-Torvik equation
H Aminikhah, AHR Sheikhani, T Houlari, H Rezazadeh
IEEE/CAA journal of automatica Sinica 6 (3), 760-765, 2017
322017
Numerical solution of singular Lane-Emden equation
H Aminikhah, S Moradian
International Scholarly Research Notices 2013, 2013
322013
Numerical approximation for nonlinear gas dynamic equation
H Aminikhah, A Jamalian
International Journal of Partial Differential Equations 2013, 2013
262013
The system can't perform the operation now. Try again later.
Articles 1–20